# SDR AALA201611199003

- Difficulty date: November 17, 2016
- Submitted: November 20, 2016
- Operation: Air carrier
- Aircraft: N975UY
- Make and model: Airbus A321-231
- Aircraft serial: 4935
- Aircraft time: 18,109 hours, 6,672 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING FA CIDS PANEL 1R MESSAGE "CHECK DOOR PRESSURE" WITH AMBER SYMBOL AND FLASHING AMBER CAUTION. INSPECTED AND CHARGED R1 DOOR OPENING CYLINDER PRESSURE TO CORRECT PRESSURE PER AMM 52-10-00-614-001-A. NO MSGS PRESENT. THE AIRCRAFT WAS NOT GROUNDED.
